# SDR SWIA2017092943799

- Difficulty date: August 8, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 24,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HAS A DENT ON UNDERSIDE JUST INBD OF WS 120.382.  REPAIRED THE FLAP SKIN IAW SRM.
